MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 5AGITTAL BLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 5AGITTAL BLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 2108352000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that blade broke at the mount during a total joint procedure.It was further reported that there was an x-ray performed and a fragment of blade needed to be removed from the closed surgical site.It was also reported that there was no delay and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation of product return.
 
Event or Problem Description
It was reported that blade broke at the mount during a total joint procedure.It was further reported that there was an x-ray performed and a fragment of blade needed to be removed from the closed surgical site.The procedure was completed successfully without a clinically significant delay.
 
Additional Manufacturer Narrative
H2 correction for b5 - updated that there was a slight delay, but that this was not clinically significant.H2 device evaluation.H6: the quality investigation is complete.

Brand Name
5AGITTAL BLADE
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18658299
Report Number3015967359-2024-00350
Device Sequence Number8213082
Product Code GFA
UDI-Device Identifier04546540042415
UDI-Public04546540042415
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2108352000
Device Lot Number23318017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HANDPIECE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown